May 11, 2011
Response from Dr. Young
Hello and thanks for your post.
Antacids can interact with certain HIV medications, particularly atazanavir (Reyataz).
For you, the good news is that there aren't any significant interactions between your HIV medications and with any antacids.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- White Bumps After Handjob Worried I Have HIV
- Can You Get Genital Warts On Your Mouth?
- Chlamydia Test Of Cure
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.